Steroid injection feeling sick

I'm sorry you're going through it. It's also discouraging when dr's don't admit it's the actual steroid causing the symptoms. The cortisone didn't "set off" symptoms --it created the symptoms. I would resent being told to see a psychiatrist because these are well documented side effects of cortisone injections. It does feel like forever. I remember crying to my husband saying "what if it never goes away." and he would reassure me it would. And it did. It just took several weeks. But I will say the beginning is the worst so keep that in mind--you'll only get better from here. LIttle by little. I think they need to explain the risks before giving the injection. I was never told any of these could happen. I was told it could cause atrophy at the injection site. I even asked if there were systemic side effects and the Dr. said no, it stays in the injection site. What a lie. Hope you feel better soon.

High dosages of oral corticosteroids taken daily for prolonged periods of time can have serious systemic side effects including bone loss ( osteoporosis), increased risk of infections and diabetes and cataracts, thinning of skin, stretch marks, increased facial/body hair growth, acne, fluid retention, weight gain with redistribution of fat (fat deposits on back and face, thinning of limbs), muscle weakness, decreased resistance to infections, stomach ulcers, mood swings, insomnia, suppression of the body's own production of cortisol, etc.

haha its just you thats all pal...I was the same 1st time,had to hang outta window for 10mins,my cousins was the best saw i was using them and wanted some,i said it took a fortnight of yes,no,yes,no til he go the balls to say i put him against the wall and aimed for the old glute,i had'nt even put it in and he asked was i done i told him and he turned round to see i was knowhere near him,then i did put it in lol what a fucking experience. 'Arrrggghhh' i told him to calm down and stop being a pussy,i had'nt even got half way down the barrell and he say's in a really weak voice as though he's getting the fucking lethal injection 'Plase stop,please take it out please' said if i take it out there's no way it's going back in even if you decide cos this is a fucking nightmare (of epic proportions btw).'Gaan then hurry up'he say's it so fast its like double anyone's normal speech rate got about ml further down and i hear this 'Urghhhh' and his legs go on him,he is a big lad and i'm trying to hold his body up while there's a fucking needle just free hanging out of needed to make my ming up on whether to take it out or keep hold of him,but it was swinging around like's it a fucking living just got this pic in my head of his glute muscle gettin torn to shreds (i was young and inexperienced).I tried to grab it,he fell and smashed his head of my cast iron was there for 5mins,half of which i was slapping him i thought he was dying or something lol,he's never took them again needless to say lol

Steroid injection feeling sick

steroid injection feeling sick

Media:

steroid injection feeling sicksteroid injection feeling sicksteroid injection feeling sicksteroid injection feeling sicksteroid injection feeling sick

http://buy-steroids.org